# SDR ASAA2018070225238

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 39,820 hours, 12,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: ADD71701100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT DOES NOT COME ON WHEN TESTED. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY FOR L1 DOOR EMERGENCY LIGHTS (SN: 39787) IAW AMM 33-51-06-960-806.
